# SDR ASAA2021112436712

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,551 hours, 14,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1440
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 86,061 hours, 43,904 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHES WHEN MASTER CAUTION RESET PUSHED. GROUNDED - YES. ACCOMPLISHED PZTC BITE PER B737-800 AMM 21-61-00-700-806-002. VERIFIED LH TCV FAULT ACTIVE. REPLACED LH PACK TCV PER B737-800 AMM 21-51-10. OP CHK AND LEAK CHK GOOD. LH PACK TCV FAULT CLEARED. ALL GROUND TESTS SUCCESSFUL.
